BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Weighted Brianchon-Gram Decomposition

Participants in the publication
J. Agapito (Author)
FUNDAÇÃO PARA A CIÊNCIA E A TECNOLOGIA
INSTITUTO SUPERIOR TÉCNICO
Dep. Matemática

Scope
International

Date of Publication
2006-06-01

Where published
Canadian Mathematical Bulletin

Publication Identifiers

Publisher
Canadian Mathematical Society

Volume
49
Number
2

Number of pages
8
Starting page
161
Last page
169

Document Identifiers
DOI - https://doi.org/10.4153/cmb-2006-017-x
URL - http://dx.doi.org/10.4153/cmb-2006-017-x


Export

APA
J. Agapito, (2006). Weighted Brianchon-Gram Decomposition. Canadian Mathematical Bulletin, 49, 161-169. http://dx.doi.org/10.4153/cmb-2006-017-x

IEEE
J. Agapito, "Weighted Brianchon-Gram Decomposition" in Canadian Mathematical Bulletin, vol. 49, pp. 161-169, 2006. 10.4153/cmb-2006-017-x

BIBTEX
@article{48839, author = {J. Agapito}, title = {Weighted Brianchon-Gram Decomposition}, journal = {Canadian Mathematical Bulletin}, year = 2006, pages = {161-169}, volume = 49 }